Format

Send to

Choose Destination
See comment in PubMed Commons below
Med J Malaysia. 2012 Jun;67(3):323-5.

Concurrent massive breast enlargement, myasthenia gravis and dermopathy as manifestations of penicillamine toxicity in a Wilson's disease patient.

Author information

  • 1Department of Hepatology, Selayang Hospital, Lebuhraya Selayang-Kepong, 68100 Batu Caves, Selangor, Malaysia. tansoeksiam@yahoo.com

Abstract

Penicillamine toxicity in Wilson's disease has been well reported but rarely seen now as newer agents are being used. We present a case who developed multiple rare complications of Penicillamine concurrently. Our patient is one of three siblings on Penicillamine, she was the only one who developed massive breast enlargement four months after commencing Penicillamine therapy, as well as dermatological adverse reactions and myasthenia gravis three more months later. All the adverse effects improved soon after substitution of the offending agent with Trientine.

PMID:
23082426
[PubMed - indexed for MEDLINE]
Free full text
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Malaysian Medical Association
    Loading ...
    Support Center